# SDR ASMF200410004

- Difficulty date: October 6, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N204AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49404
- Aircraft time: 43,424 hours, 28,085 cycles
- Engine: Pwa JT8D219
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Slide
- Part number: 100503121
- Part serial: PA005
- Condition: Deployed
- Location: Tailcone
- Part time: 27,243 hours, 18,342 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK GROUND PERSONNEL ACTIVATED THE TAILCONE AND THE SLIDE.  SLIDE WAS REPLACED IAW MM 25-62-01 AND TAILCONE WAS REINSTALLED IAW MM 53-53-00.  DURING OVERNIGHT SERVICE TAIL CONE WAS CHECKED, ALL CORRECT.
